# SDR GTIA2020070635226

- Difficulty date: July 3, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 16,572 hours, 7,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESSURE LOW PSI.  SERVICED DOOR ASSIST BOTTLE L1 IAW AMM 52-10-00.
